# SDR 04FDEA01415

- Difficulty date: May 23, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 34,362 hours, 18,318 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE ECAM ALERT FLAPS SYS 2 FAULT.  RECYCLED TO NO AVAIL.  CATEGORY: C EXPIRATION: 01JUN04  "MEL 27-51-01-01: NR 2 SLATS / FLAPS CONTROL COMPUTER INOP.  C/W PROCEDURES IN MEL 27-51-01-01, SYSTEM TESTS ARE OK. REMOVED & REPLACED NR 2 SFCC IAW A310 MM 27-51-18-4. OPS CHECKED GOOD.
